# SDR ASAA2018120327185

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,146 hours, 12,231 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 120285
- Condition: Failed
- Location: Apu
- Part time: 1,684 hours, 3,080 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHEN STARTING APU THE FAULT LIGHT ILLUMINATED. RAN QRH AND ATTEMPTED RESTART. ON RESTART FAULT LIGHT ILLUMINATED AGAIN. AFTER APU SWITCH WAS TURNED OFF THE FAULT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. REMOVED AND REPLACED IGNITION UNIT REF B737-800 AMM 49-41-31. PERFORMED APU BITE TEST, NO CURRENT FAULTS SHOWN. PERFORMED INSTALLATION TEST, APU OPERATION AMM TASK 49-11-00-860-801, OPS TEST GOOD.
